Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2002 year

Cycle stability for Hopf bifurcation, generated by sublinear terms, Mathematische Nachrichten, 235, 2002, 171-195

Download (317.3 KB)

Authors: Krasnosel'skii A., Mennicken R., Rachinskii D.I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site